# SDR SCNA20190206022

- Difficulty date: February 6, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 52,195 hours, 16,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL64 BETWEEN STA 344 AND 348.2. CORROSION ON LT LOWER MAIN SILL INNER CHORD AT STA 344 TO 348 LBL 64 WAS OUT OF LIMITS. LOWER MAIN SILL INNER CHORD REPLACEMENT ACCOMPLISHED.
